# SDR 2000ZZZM177

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 663 - IND-ORD - ENGINE NR 3 FIRE GROUND FAULT LIGHT ILLUMINATED DURING DESCENT.  REPOSITIONED FIRE LOOP.  (M)
